# SDR SWAA2022051295678

- Difficulty date: April 19, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB AT LEVEL OF STA 95.96 LEADING EDGE PANEL HORIZONTAL STABILIZER LT SIDE 2022-204690 / [01] TOOL USED: CALIPER P/N: 500-196-30; S/N: A21033545; DUE DATE: 03-NOV-22;[02] REPLACED RIB AND FASTENER LOC. AT LEVEL OF STA 95.96 LEADING EDGE PANEL HORIZONTAL STAB. LH SIDE IAW  B737-700 SRM51-40-02 AND DWG 186A1001; REV. A SHEET 10;[03] CORRECTED STEP 2. REPLACED RIB AND FASTENER LOC. AT LEVEL OF STA 95.96 LEADING EDGE PANEL HORIZONTAL STAB. LH SIDE IAW  B737-700 SRM 51-10-02; ITEM 9 AND DWG 186A1001; REV. A; SHEET 10 SEE INDIVIDUAL SIGNOFFS BELLOW.;[04] TASK CARD COMPLETED; RII; SEE INDIVIDUAL SIGNOFFS BELLOW
